How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Eraina Lillard Your Own Question
Eraina Lillard
Eraina Lillard, Therapist
Category: Mental Health
Satisfied Customers: 0
Experience:  Limited License Professional Counselor, Registered Addictions Counselor,Mental Health, Substance Abuse, Anger, and Self Esteem
59166207
Type Your Mental Health Question Here...
Eraina Lillard is online now
A new question is answered every 9 seconds

I have been been on the Emsam patch for over two months (6mg transdermal ) and have stoppe

Customer Question

I have been been on the Emsam patch for over two months (6mg transdermal ) and have stopped it yesterday...I didn't think that it helped that much with my depression. The side affects were aweful. My question is; will I have worse side affects stopping suddenly?
Submitted: 5 years ago.
Category: Mental Health
Expert:  Eraina Lillard replied 5 years ago.

QueenE33 :

Hi Customer,

QueenE33 :

This medication interacts with a lot of other medications and foods. If you are going to stop taking it, please contact the doctor that prescribed it to you first. When you call your doctor be prepared to discuss the side effects you have been experiencing. Whenever you start with new medications read the information sheets from the pharmacy. They have tons of valuable information to help you get the maximum benefit from your meds.

Customer :

I have read up on Emsam....Just don't want to call my ex physician. I just hope that it does not cause seizures that's the only thing I am conserned about...

Customer :

Have watched my diet. In fact have not been eating very much and have dropped about 5lbs.

Customer :

not on any other medications. Another failed attempt.Oh well have at the 22.00

Eraina Lillard :

Have you selected another doctor yet? I would strongly advise that you get under the care of another doctor.

Related Mental Health Questions